Results 1 to 6 of 6
vicodin to low dose suboxone to tramadol
  1. #1
    jpeg24 is offline New Member
    Join Date
    Apr 2012
    Posts
    3

    Default vicodin to low dose suboxone to tramadol

    Vicodin for pain for 4 months 25mg/day then.......
    I was formerly prescribed bueprenorphine and 11 days ago I stopped at .25mg/day. Was feeling wd's and drug cravings so my doctor prescribed tramadol.I was prescribed tramadol 10 days ago. I started out for 4 days at 350mg-400mg/day to feel "normal". I then started to taper. I was at 250mg/day for 5 days and yesterday went to 200mg. Woke up today sneezing, anxious, and a little edgy. Bc of my profession which I choose not to disclose as having any sort of medical "issues" would jeopardize my career, I will being going thru a training event in which I will not be able to take any medications. So I have about two weeks to stop the tramadol. I took one 50mg dose this morning which made me feel a little better, still sneezing amd anxious. I have about seven 50mg pills left. I plan on 100mg today, 100mg tommorrow, 50mg/day for two days, and then 25mg/day for two days, then quit. Is this too fast for only taking tramadol for two weeks total and my wd symptoms at 150mg/day? Or should I be ok considering the short duration of usage.

  2. #2
    jpeg24 is offline New Member
    Join Date
    Apr 2012
    Posts
    3

    Default

    If my doctor is willing, I was wondering whether to ask him to prescribe me 10 more tramadol 50mg to lengthen the taper. However, I don't know if he will. I will admit, I have had an uncontrolled addiction to opiates in the past which is why he prescribed the suboxone once my vicodin pain management ended. Would like to stretch this taper out a little longer but I'm worried he may say "no" and to "suck it up tough guy, its time to end all this."

  3. #3
    SuzieOf is offline Member
    Join Date
    Mar 2012
    Posts
    218

    Default

    To tell you the truth I don't think you took it long enough to have to taper and the longer you take it the worse it will be when you stop so why take more? Also, did your doctor tell you that this drug can cause seizures? The withdrawals from this drug are quite bad so if this is your symptoms quit now before it gets worse.

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,015

    Default

    No. You shouldn't ask for anymore Tramadol. I don't think you have been on it long enough to cause any harm. The sub w/d is what you are going through. My advice would be is to get rid of the tram as soon as possible. You may want some advice from the sub people about how long that will last. Subs have a pretty long half life. But you are at least 11 days w/o any. My advice would be to suck it up as soon as possible. If you are having issues with opiates and have a high powered job, you need to get out of this cycle. If you'd have gone off the vics w/o the subs, you would be through the w/d by now. Yes it's uncomfortable, but it lasts only a short time. There is no magic "pill" that is going to stop the w/d or the cravings. You need to be ready to get off. Period. Are you going to get through this with no w/d? No, even with the tramadol, which may only be keeping this at bay. My advice: Suck it up and get it over with. Use the Thomas Recipe and try to do it w/o the benzos. It's like having a bad flu, however check with the sub people on the other forum to see how long that will last. Sneezing, etc. is normal for w/d. Tell your co-workers you have a cold/flu. Do not stretch your taper. NA is a great place to get help. This board is a great place for support. Good luck to you.

    IloeRose

  5. #5
    seinfelddvds is offline New Member
    Join Date
    Apr 2012
    Posts
    1

    Default

    hey way to go man, i dont know you but to hear that the suboxone treatment is working out for you is so good to hear. i just started my suboxone treatment awhile ago and its been working miracles because i no longer ffeel the urge to .

  6. #6
    surfdog is offline Senior Member
    Join Date
    Feb 2012
    Location
    Macon GA/Montana/Wyoming
    Posts
    944

    Default

    Quote Originally Posted by jpeg24 View Post
    Vicodin for pain for 4 months 25mg/day then.......
    I was formerly prescribed bueprenorphine and 11 days ago I stopped at .25mg/day. Was feeling wd's and drug cravings so my doctor prescribed tramadol.I was prescribed tramadol 10 days ago. I started out for 4 days at 350mg-400mg/day to feel "normal". I then started to taper. I was at 250mg/day for 5 days and yesterday went to 200mg. Woke up today sneezing, anxious, and a little edgy. Bc of my profession which I choose not to disclose as having any sort of medical "issues" would jeopardize my career, I will being going thru a training event in which I will not be able to take any medications. So I have about two weeks to stop the tramadol. I took one 50mg dose this morning which made me feel a little better, still sneezing amd anxious. I have about seven 50mg pills left. I plan on 100mg today, 100mg tommorrow, 50mg/day for two days, and then 25mg/day for two days, then quit. Is this too fast for only taking tramadol for two weeks total and my wd symptoms at 150mg/day? Or should I be ok considering the short duration of usage.
    jpeg, how long were you on the suboxone? The trams will keep it at bay for a while, but may not be the way to go here. The subs have a half life of 96 hrs I think. Would recommend that you check with Robert 325 on the subs way more knowlgeable than I am on that subject. May be possible to tough it through for a few days. Surfdog

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22